MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-29US
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068); Unspecified Valve Regurgitation (4080)
Health Effect - Clinical Codes Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 5 years and 2 months following the implant of a transcatheter aortic valve, an unspecified valve failure occurred and the patient developed shortness of breath (sob).
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b1.B2.B5.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that a life threatening injury occurred.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 5 years and 2 months following the implant of a transcatheter aortic valve, an unspecified valve failure occurred and the patient developed shortness of breath (sob).Additional information was received that a transesophageal echocardiogram (tee) was performed that revealed moderate to severe aortic regurgitation with a pressure half time of 160 milliseconds, aortic valve peak velocity of 3.14 meters per second, peak gradient of 39.5 millimeters of mercury (mm hg), mean gradient of 19.4 mm hg, dimensionless index of 0.26, aortic valve area of 0.79 squared centimeters, aortic stroke volume index of 25.68, and the transcatheter valve appeared stable and secure.There was no thrombus.
 
Event or Problem Description
Additional information was received indicating that the moderate to severe aortic regurgitation was central regurgitation.No treatment was reported.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24734755
Report Number9617601-2026-02138
Device Sequence Number9269977
Product Code NPT
UDI-Device Identifier00763000211127
UDI-Public(01)00763000211127(17)220603
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model NumberEVPROPLUS-29US
Device Catalogue NumberEVPROPLUS-29US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/06/2026
05/20/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/28/2026
06/17/2026
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age75 YR
Patient SexMale